# SDR HEEA0016330

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- System (JASC): 7320 · Fuel Controlling System
- Part: Torque Shaft
- Part number: 7630103004043
- Condition: Damaged
- Location: Engine Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE SHAFT'S BALL HAS GROOVE AND HANGS UP ON GROOVE, ALSO ROUGH IN MOVEMENT.
